# SDR WX0A2020080373542

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 44,171 hours, 29,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY BATTERY CLASS 1 FAULT AFT L (13WL) / REMOVED AND REPLACED AFT L EMERGENCY SUPPLY BATTERY UNIT IAW AMM 33-51-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD"
